Forma, Vol. 22 (No. 1), pp. 5-13, 2007
Original Paper

Knots, Links, and Self-Avoiding Curves

Slavik Jablan1* and Radmila Sazdanovic2

1The Mathematical Institute, Knez Mihailova 35, P.O. Box 367, 11001 Belgrade, Serbia
2Department of Mathematics, George Washington University, Old Main 102, 1922 F Street NW, Washington, D.C., WA 20052, U.S.A.
*E-mail address:

(Received November 3, 2006; Accepted September 5, 2007)

Keywords: Mirror Curve, Knot, Link, Self-Avoiding Curve, Chord Diagram

Abstract. This paper considers different mirror curves with the maximal number of mirrors, resulting in self-avoiding curves. They are enumerated and represented by corresponding chord diagrams. Their connection with knot theory is also considered.

[Full text] (PDF 524 KB)